Growth orders occurring in expansions of Hardy-field solutions of algebraic differential equations
Annales de l'Institut Fourier, Volume 45 (1995) no. 5, p. 1471.
@article{AIF_1995__45_5_1471_0,
     author = {Shackell, John},
     title = {Growth orders occurring in expansions of {Hardy-field} solutions of algebraic differential equations},
     journal = {Annales de l'Institut Fourier},
     pages = {1471--1471},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {45},
     number = {5},
     year = {1995},
     doi = {10.5802/aif.1503},
     mrnumber = {1370755},
     zbl = {0816.34040},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1503/}
}
TY  - JOUR
TI  - Growth orders occurring in expansions of Hardy-field solutions of algebraic differential equations
JO  - Annales de l'Institut Fourier
PY  - 1995
DA  - 1995///
SP  - 1471
EP  - 1471
VL  - 45
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1503/
UR  - https://www.ams.org/mathscinet-getitem?mr=1370755
UR  - https://zbmath.org/?q=an%3A0816.34040
UR  - https://doi.org/10.5802/aif.1503
DO  - 10.5802/aif.1503
LA  - en
ID  - AIF_1995__45_5_1471_0
ER  - 
%0 Journal Article
%T Growth orders occurring in expansions of Hardy-field solutions of algebraic differential equations
%J Annales de l'Institut Fourier
%D 1995
%P 1471-1471
%V 45
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1503
%R 10.5802/aif.1503
%G en
%F AIF_1995__45_5_1471_0
Shackell, John. Growth orders occurring in expansions of Hardy-field solutions of algebraic differential equations. Annales de l'Institut Fourier, Volume 45 (1995) no. 5, p. 1471. doi : 10.5802/aif.1503. https://aif.centre-mersenne.org/articles/10.5802/aif.1503/

Cited by Sources: